# SDR ASAA2017112222666

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,784 hours, 10,820 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL,  ZONE TEMP CONTROL CABIN ILLUMINATED.  ACFT GROUNDED.  INITIAL INSPECTION SHOWED THE NR 2 TEMP CONTROLLER WITH FLT DECK TRIM VALVE FAULT.  PERFORMED  AMM  21-61-20-860-005. RESET FAULT, RAN TEST 3 MORE TIMES, NO DEFECTS NOTED.
